Towards Non-Abelian $p$-adic Hodge Theory in the Good Reduction Case (Memoirs of the American Mathematical Society)
By: Martin C. Olsson (author)Paperback
Up to 2 WeeksUsually despatched within 2 weeks
"Volume 210, mumber 990 (end of volume)."
Number Of Pages:
- ID: 9780821852408
- Saver Delivery: Yes
- 1st Class Delivery: Yes
- Courier Delivery: Yes
- Store Delivery: Yes
Prices are for internet purchases only. Prices and availability in WHSmith Stores may vary significantly
© Copyright 2013 - 2018 WHSmith and its suppliers.
WHSmith High Street Limited Greenbridge Road, Swindon, Wiltshire, United Kingdom, SN3 3LD, VAT GB238 5548 36